# SDR UIEA2011062400338

- Difficulty date: June 24, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bs 1480 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON THE EXTENSION FITTING, SKIN, BULKHEAD CHORD, OUTER CHORD SPLICE FITTING, BULKHEAD WEB AND WEB SPLICE PLATE. CORROSION WAS ALSO FOUND ON THE INBD SIDE OF THE LOWER BULKHEAD CAP FITTING.
